Alert archive / Idaho / Red Flag Warnings in 2006

Red Flag Warning 13, NWS Boise, ID

August 28, 20067 counties in Idaho

NWS Boise, ID issued this red flag warning at Aug 28, 2006, 3:02 PM MDT for 7 counties in Idaho. It took effect at Aug 29, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 28, 2006, 3:02 PM MDT (21:02 UTC)
In effect from
Aug 29, 2006, 12:00 PM MDT
Expired
Aug 29, 2006, 9:00 PM MDT
In force
9 hr
Issued by
NWS Boise, ID

Counties Adams County, ID, Boise County, ID, Gem County, ID, Idaho County, ID, Payette County, ID, Valley County, ID, Washington County, ID

The radar

The Boise radar (KCBX), 121 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 9.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2006-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2006-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3061 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KBOI 282102
RFWBOI

RED FLAG WARNING
NATIONAL WEATHER SERVICE BOISE ID
302 PM MDT MON AUG 28 2006

...HIGH HAINES 6 CONTINUES OVER SOUTHEAST OREGON THIS EVENING...
...DRY WITH GUSTY WINDS AHEAD OF A COLD FRONT TUESDAY AFTERNOON...

ORZ636-637-290600-
/O.UPG.KBOI.FW.A.0007.060829T1200Z-060830T0600Z/
/O.NEW.KBOI.FW.W.0013.060829T1800Z-060830T0300Z/
/O.CON.KBOI.FW.W.0012.000000T0000Z-060829T0600Z/
BURNS BLM-VALE BLM-
202 PM PDT MON AUG 28 2006 /302 PM MDT MON AUG 28 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /11 PM
PDT/ TONIGHT FOR HIGH HAINES OF 6 IN BURNS AND VALE BLM...
...RED FLAG WARNING IN EFFECT FROM 12 PM MDT /11 AM PDT/ TO 9 PM
MDT /8 PM PDT/ TUESDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS
...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 12 AM MDT/11 PM PDT FOR
HIGH HAINES INDEX OF 6 RESULTING FROM DRY AND UNSTABLE CONDITIONS
OVER SOUTHEAST OREGON THE REST OF THE AFTERNOON AND THIS EVENING.
HIGH HAINES MAY RESULT IN PLUME DOMINATED FIRE CONDITIONS.

IN ADDITION, THE FIRE WEATHER WATCH FOR LOW RELATIVE HUMIDTY AND
GUSTY WINDS HAS BEEN UPGRADED TO A RED FLAG WARNING. THIS WARNING
WILL BE IN EFFECT FROM NOON MDT/ 11 AM PDT TUESDAY UNTIL 9 PM
MDT/8 PM PDT.

THE COLD FRONT IS EXPECTED TO MOVE INTO CENTRAL OREGON LATE TUESDAY
AFTERNOON OR EARLY TUESDAY EVENING...BRINGING A WIND SHIFT FROM
THE NORTHWEST AND STRONG WINDS OF 20 TO 25 MPH WITH GUSTS AT LEAST
35 MPH BY SUNSET. AFTER THE FRONT PASSES THROUGH BETWEEN 5 PM AND
8 PM...RELATIVE HUMIDITY WILL RISE BUT WINDS WILL REMAIN STRONG
THROUGH THE NIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY MAY CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.


$$

IDZ400>404-408-418-419-291015-
/O.UPG.KBOI.FW.A.0007.060829T1200Z-060830T0600Z/
/O.NEW.KBOI.FW.W.0013.060829T1800Z-060830T0300Z/
NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST-
EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST-
SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
302 PM MDT MON AUG 28 2006

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY FOR
LOW RELATIVE HUMIDITY AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

AN APPROACHING COLD FRONT WILL MOVE INTO WESTERN IDAHO BY SUNSET
TUESDAY EVENING. AHEAD OF THIS FRONT...SOUTH TO SOUTHWEST WINDS
OF 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED TUESDAY 
AFTERNOON. WINDS WILL SHIFT AROUND FROM THE NORTHWEST WITH GUSTS
TO 40 MPH OVER THE HIGHER RIDGES IN THE WEST CENTRAL MOUNTAINS AS
THE FRONT PASSES AROUND 9 PM. AFTER 9 PM...RELATIVE HUMIDITY WILL
RISE BEHIND THE FRONTAL BOUNDARY...BUT WINDS WILL REMAIN STRONG.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY MAY CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

CDECKER
4 follow-up statements
000 
WWUS85 KBOI 290544
RFWBOI

RED FLAG WARNING
NATIONAL WEATHER SERVICE BOISE ID
1144 PM MDT MON AUG 28 2006

...DRY WITH GUSTY WINDS AHEAD OF A COLD FRONT TUESDAY AFTERNOON...

ORZ636-637-291345-
/O.EXP.KBOI.FW.W.0012.000000T0000Z-060829T0600Z/
/O.CON.KBOI.FW.W.0013.060829T1800Z-060830T0300Z/
BURNS BLM-VALE BLM-
1044 PM PDT MON AUG 28 2006 /1144 PM MDT MON AUG 28 2006/

...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT /11 PM PDT/
TONIGHT FOR OREGON ZONES 636 AND 637 BURNS AND VALE BLM...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM MDT /11 AM PDT/
TO 9 PM MDT /8 PM PDT/ TUESDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...

THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT /11 PM PDT/
TONIGHT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM MDT
/11 AM PDT/ TO 9 PM MDT /8 PM PDT/ TUESDAY. 

RED FLAG CONDITIONS FOR THE BURNS AND VALE BLM DISTRICTS ZONES 636
AND 637 HAVE EXPIRED. HIGH HAINES INDICES HAVE ENDED TONIGHT AND
HUMIDITIES HAVE RECOVERED SLIGHTLY FROM AFTERNOON LOW NUMBERS.
HOWEVER...A NEW RED FLAG WARNING WILL BE IN EFFECT STARTING AT
11AM PDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES AHEAD
OF AN APPROACHING COLD FRONT. 

$$

IDZ400>404-408-418-419-291345-
/O.CON.KBOI.FW.W.0013.060829T1800Z-060830T0300Z/
NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST-
EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST-
SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
1144 PM MDT MON AUG 28 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
TUESDAY. 

AN APPROACHING COLD FRONT WILL MOVE INTO WESTERN IDAHO BY SUNSET
TUESDAY EVENING. AHEAD OF THIS FRONT...SOUTH TO SOUTHWEST WINDS
OF 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED TUESDAY
AFTERNOON. WINDS WILL SHIFT AROUND FROM THE NORTHWEST WITH GUSTS
TO 40 MPH OVER THE HIGHER RIDGES IN THE WEST CENTRAL MOUNTAINS AS
THE FRONT PASSES AROUND 9 PM. AFTER 9 PM...RELATIVE HUMIDITY WILL
RISE BEHIND THE FRONTAL BOUNDARY...BUT WINDS WILL REMAIN STRONG.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY MAY CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$
000 
WWUS85 KBOI 291133
RFWBOI

RED FLAG WARNING
NATIONAL WEATHER SERVICE BOISE ID
533 AM MDT TUE AUG 29 2006

...UPPER LEVEL RIDGE BREAKDOWN TODAY...
...VERY DRY WITH GUSTY WINDS AHEAD OF A COLD FRONT TUESDAY
   AFTERNOON AND EVENING...

IDZ400>404-408-418-419-ORZ636-637-292215-
/O.CON.KBOI.FW.W.0013.060829T1800Z-060830T0300Z/
NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST-
EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST-
SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM-
433 AM PDT TUE AUG 29 2006 /533 AM MDT TUE AUG 29 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/
TODAY TO 9 PM MDT /8 PM PDT/ THIS EVENING FOR INCREASING AND GUSTY 
WEST WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/
TODAY TO 9 PM MDT /8 PM PDT/ THIS EVENING. 

AN APPROACHING COLD FRONT WILL MOVE INTO EASTERN OREGON LATE THIS
AFTERNOON AND WESTERN IDAHO BY SUNSET TUESDAY EVENING. AHEAD OF
THIS FRONT...INCREASING SOUTH TO SOUTHWEST WINDS OF 20 TO 25 MPH
WITH GUSTS 30 TO 40 MPH ARE EXPECTED BY THIS AFTERNOON. WINDS
WILL SHIFT TO THE NORTHWEST WITH GUSTS TO 40 MPH OVER THE
RIDGETOPS IN EASTERN OREGON AFTER 6 PM AND IN THE WEST CENTRAL
MOUNTAINS AS THE FRONT PASSES AROUND 9 PM. 

BEHIND THE COLD FRONT AFTER 9 PM...RELATIVE HUMIDITY WILL BEGIN
TO RISE STEADILY AND TEMPERATURES WILL FALL RAPIDLY.
HOWEVER...WINDS WILL REMAIN STRONG THROUGH THE NIGHT ESPECIALLY
OVER THE HIGHER WEST AND NORTHWEST FACING RIDGES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY MAY CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL AND INTENSITY. 

$$
000 
WWUS85 KBOI 292108
RFWBOI

RED FLAG WARNING
NATIONAL WEATHER SERVICE BOISE ID
308 PM MDT TUE AUG 29 2006

...DRY AND GUSTY THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT...

IDZ400>404-408-418-419-ORZ636-637-300300-
/O.CON.KBOI.FW.W.0013.000000T0000Z-060830T0300Z/
NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST-
EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST-
SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM-
208 PM PDT TUE AUG 29 2006 /308 PM MDT TUE AUG 29 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT /8 PM PDT/
THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR ALL FIRE
WEATHER ZONES IN THE BOISE FORECAST AREA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT /8 PM PDT/
THIS EVENING. 

A PACIFIC COLD FRONT WILL MOVE THROUGH EASTERN OREGON THROUGH THE
REMAINDER OF THIS AFTERNOON AND WESTERN IDAHO BY SUNSET THIS EVENING.
AHEAD OF THIS FRONT...SOUTH TO SOUTHWEST WINDS WILL GUST BETWEEN
25 TO 40 MPH. WINDS WILL SHIFT TO THE NORTHWEST WITH GUSTS TO 40
MPH OVER THE RIDGETOPS IN EASTERN OREGON AFTER 6 PM TONIGHT AND
IN THE WEST CENTRAL MOUNTAINS AS THE FRONT PASSES AFTER 9 PM. THE
FRONT WILL RACE THROUGH THE TREASURE VALLEY BEFORE MIDNIGHT.

BEHIND THE COLD FRONT...RELATIVE HUMIDITY WILL RISE STEADILY AND
TEMPERATURES WILL FALL RAPIDLY. HOWEVER... WINDS WILL REMAIN
STRONG THROUGH THE NIGHT ESPECIALLY OVER THE HIGHER WEST AND
NORTHWEST FACING RIDGES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY MAY CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL AND INTENSITY.

$$

CDECKER
000 
WWUS85 KBOI 300258
RFWBOI

RED FLAG WARNING
NATIONAL WEATHER SERVICE BOISE ID
858 PM MDT TUE AUG 29 2006

...COLD FRONT MOVING THROUGH REGION TONIGHT BUT HUMIDITIES
ARE RECOVERING...

.A COLD FRONT FROM BAKER COUNTY THROUGH THE NORTHERN HALF OF
HARNEY COUNTY AT 8 PM MDT OR 7 PM PDT THIS EVENING WILL SWEEP
THROUGH SOUTHWEST IDAHO TONIGHT. GUSTY SOUTHWEST WINDS AHEAD OF
THIS COLD FRONT WILL SHIFT TO NORTHWEST BEHIND THE FRONT AS IT
MOVES THROUGH THE REGION. HOWEVER LOW AFTERNOON HUMIDITIES HAVE
BEEN INCREASING AROUND SOUTHEAST OREGON AS THIS FRONT APPROACHED
AND MOVED THROUGH THE REGION. THIS SAME TREND OF INCREASING
HUMIDITIES WILL SPREAD INTO SOUTHWEST IDAHO THIS EVENING. GUSTY
WEST TO NORTHWEST WINDS WILL CONTINUE OVER THE AREA WEDNESDAY BUT
HUMIDITIES WILL BE HIGHER THAN TODAY.

IDZ400>404-408-418-419-ORZ636-637-300400-
/O.EXP.KBOI.FW.W.0013.000000T0000Z-060830T0300Z/
NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST-
EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST-
SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY-
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM-
758 PM PDT TUE AUG 29 2006 /858 PM MDT TUE AUG 29 2006/

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS
EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS
EVENING. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Aug 28, 10:39 AM MDT, 4 hours 23 minutes earlier.

Area forecast discussion, Aug 28, 10:39 AM MDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
1039 AM MDT MON AUG 28 2006

.DISCUSSION...UPDATED FORECASTS AVAILABLE. MINOR ADJUSTMENTS TO
TEMPERATURES TODAY AS THERMAL AXIS WILL BE NEAR ORE-IDA BORDER
AROUND 6 PM. BOISE SOUNDINGS 00-12Z AND DESCENDING AIRCRAFT AT 5Z
INDICATE 13C OR WARMER TEMPERATURES AT 700 MB THIS AFTERNOON WHICH
SUPPORTS 96F OR WARMER AT BOISE. SOUTHEAST WINDS WILL PERSIST
ADDING A DOWNSLOPE FACTOR THROUGH THE IDAHO TREASURE VALLEY.
UPDATED TEMPERATURES ACCORDINGLY. THERMAL AXIS OVER S CENTRAL
IDAHO LATE TUESDAY MORNING FOR COOLER TEMPERATURES AND SW/W WINDS.
THEN COLD FRONT WITH W TO NW WINDS AND TIGHTER LI PACKING IN NAM40
PLACES COLD FRONT FROM AROUND RIGGINS TO BURNS OREGON AT 00Z/5 PM
PDT TUESDAY EVENING. BY 9 -10 PM CURRENT EXPECTATIONS ARE FOR THE
COLD FRONT BE FROM MCCALL TO ONTARIO-BOI TOWARDS FIELDS. BY 2 AM
THE FRONT SHOULD BE THROUGH TWIN FALLS. EXPECT 2-3 HOURS OF
NORTHWEST WINDS OF 15 TO LOCALLY 30 MPH WITH THE FRONT.
THUNDERSTORM POTENTIAL IS STILL ON THE NORTHERN FRINGE OF ZONES
INCLUDING NE BAKER COUNTY INTO ADAMS AND N VALLEY COUNTY DUE TO
LIMITED MOISTURE WHICH BOTH NAM12 AND GFS SHOW.

&&

.AVIATION...VFR CONDITIONS MOST AREAS UNDER CLEAR SKIES THROUGH
TUESDAY.  MAIN AVIATION CONCERN WILL BE SMOKE FROM WILDFIRES.
VISIBLE SATELLITE FROM LATE LAST EVENING SHOWED SMOKE PLUMES OVER
AREAS OF THE CENTRAL MOUNTAINS OF IDAHO EAST OF THE LONG VALLEY AND
IN SOUTHEAST OREGON TO THE NORTHWEST OF KREO.  CAN EXPECT AREAS OF 6
TO 10SM IN SMOKE OVER SOUTHEAST OREGON AND SOUTHWEST IDAHO WITH
SMOKE LAYERS TO AROUND 15000 FEET MSL.  LATE NIGHT AND EARLY MORNING
VALLEY INVERSIONS WILL PRODUCE ISOLATED IFR CONDITIONS IN SMOKE
ESPECIALLY IN THE MOUNTAIN VALLEYS EAST OF KMYL.

&&

.PREV DISCUSSION...
SHORT TERM...UPPER RIDGE CONTINUES TO BUILD OVER THE FORECAST AREA
TODAY WITH CLEAR SKIES AND VERY WARM TEMPERATURES.  TODAY IS
EXPECTED TO BE THE WARMEST DAY DURING THIS LATEST RUN OF HOT TEMPS
WITH READINGS TOPPING OUT IN THE MID TO UPPER 90S ACROSS THE
TREASURE VALLEY OF SOUTHWEST IDAHO AND EASTWARD INTO THE SNAKE RIVER
CANYONS. RIDGE AXIS MOVES EAST OF THE CWFA ON TUESDAY AS A VIGOROUS
TROF FROM THE EASTERN PACIFIC APPROACHES THE AREA. TEMPERATURES
AGAIN EXPECTED TO BE ON THE TOASTY SIDE BUT NOT QUITE AS WARM AS
MONDAY WITH THE CORE OF THE HEAT GETTING PUSHED TO OUR EAST. LOW
LEVEL EASTERLY WINDS EXPECTED TO INCREASE TODAY AHEAD OF THERMAL
FEATURE AND THIS SHOULD HELP RAISE HIGH TEMPERATURES EVEN MORE.
ALTHOUGH RECORDS WILL BE APPROACHED IN MANY AREAS...THEY ARE NOT
EXPECTED TO BE BROKEN.

LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...MODELS ARE CONSISTENT IN
MAINTAINING A PROGRESSIVE PATTERN...DRY ACROSS ALL OF OUR CWA WITH
THE EXCEPTION OF OUR NORTHERN EXTREMITIES. ONLY THE DGEX DIFFERS
SIGNIFICANTLY WITH A MUCH SLOWER DEEPER TROUGH CLOSING OFF A LOW
OVER SOUTHWEST IDAHO THURSDAY NIGHT. THIS APPEARS TO BE AN ANOMALY
AS THE OTHER AVAILABLE MODELS ARE QUITE CLOSE MOVING THE TROUGH IN
TUESDAY NIGHT AND OUT ON FRIDAY. THE GFS ENSEMBLES HAVE VERY LITTLE
SPREAD. THE BEST CHANCE OF PRECIPITATION STILL LOOKS LIKE TUESDAY
NIGHT AND WEDNESDAY MORNING ASSOCIATED WITH THE COLD FRONT.
TEMPERATURES WILL START OUT 10 DEGREES BELOW NORMAL WEDNESDAY AND
THURSDAY THEN RECOVER TO A LITTLE ABOVE NORMAL FOR SATURDAY AND
SUNDAY.
&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR GUSTY WINDS AND LOW AFTERNOON RELATIVE HUMIDITIES
     WITH AN APPROACHING COLD FRONT ALL SOUTHWEST IDAHO FIRE WEATHER
     ZONES 400 401 402 403 404 408 418 419 BOISE AND PAYETTE
     NATIONAL FORESTS...BOISE AND WESTERN TWIN FALLS BLM...OWYHEE
     MOUNTAINS AND THE TREASURE VALLEY.
OR...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR GUSTY WINDS AND LOW AFTERNOON RELATIVE HUMIDITIES WITH AN
     APPROACHING COLD FRONT FIRE WEATHER ZONES 636 BURNS BLM AND 637
     VALE BLM.

RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
HIGH HAINES INDICES FIRE WEATHER ZONES 636 BURNS BLM AND 637 VALE
BLM.

PLEASE SEE BOIRFWBOI AND BOIFWFBOI FOR THE LATEST FIRE WEATHER
INFORMATION.

&&

WEATHER.GOV/BOISE

DISCUSSION...VM
AVIATION.....JA
PREV SHORT TERM...GS
PREV LONG TERM....JT
Hazardous weather outlook, Aug 28, 7:01 AM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
701 AM MDT MON AUG 28 2006

IDZ011>016-028>030-ORZ062-291315-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
BAKER COUNTY-
601 AM PDT MON AUG 28 2006 /701 AM MDT MON AUG 28 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO AND NORTHEAST
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR STRONG GUSTY WINDS AND LOW AFTERNOON HUMIDITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ORZ061-063-064-291315-
HARNEY COUNTY-MALHEUR COUNTY-LOWER TREASURE VALLEY OR-
601 AM PDT MON AUG 28 2006 /701 AM MDT MON AUG 28 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THROUGH MIDNIGHT MDT /11 PM PDT/
FOR OREGON FIRE WEATHER ZONES 636 AND 637. A RIDGE OF HIGH
PRESSURE WILL BRING A HOT AND UNSTABLE AIRMASS INTO EASTERN OREGON
TODAY. THE COMBINATION OF HIGH TEMPERATURES AND LOW RELATIVE
HUMIDITY WILL BRING RED FLAG CONDITIONS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR STRONG GUSTY WINDS AND LOW AFTERNOON HUMIDITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Idaho, 2006Red Flag Warnings in Oregon, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.